# SDR 95FDEA01804

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 69184741
- Condition: Corroded
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TEE CLIP STA 760 RBL 665 HAS CORROSION.  REMOVED CORRODED TEE CLIP, COLD WORKED HOLES PER EO 7-5710-7-2308 AND INSTALLED TEE CLIP.
